# SDR CA130905001

- Difficulty date: August 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT SHUTDOWN THE ENGINE DUE TO MAIN OIL PRESSURE FLUCTUATION FOLLOWED BY LOSS OF OIL PRESSURE.  AN AIRFRAME COOLER OIL LEAKAGE WAS DETERMINED AS THE CAUSE OIL PRESSURE LOSS.
